MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. HIGH CAPACITY NARROW INTRAMEDULLARY TIP; LAVAGE, JET

ZIMMER SURGICAL, INC. HIGH CAPACITY NARROW INTRAMEDULLARY TIP; LAVAGE, JET
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).G2 foreign: japan.Evaluation and investigation is in process.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during incoming inspection at the distributor warehouse the pulsavac had a foreign substance inside the sterile packaging.There was no harm or delay reported as there was no patient involvement.Diligence is complete.No adverse events were reported as a result of this malfunction.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).This medwatch is being filed to relay additional information.The following sections were updated/corrected: b4, b5, g3, g6, h2, h11.Upon receipt of additional information, it has been determined that this device did not cause or contribute serious injury and has not been previously reported as a serious injury.The initial report was forwarded in error and should be voided.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not cause or contribute serious injury and has not been previously reported as a serious injury.The initial report was forwarded in error and should be voided.

Brand Name
HIGH CAPACITY NARROW INTRAMEDULLARY TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key20406186
Report Number0001526350-2024-01201
Device Sequence Number3493265
Product Code FQH
UDI-Device Identifier00889024374966
UDI-Public(01)00889024374966(17)260420(10)66000966
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2026
Device Model NumberN/A
Device Catalogue Number00515018200
Device Lot Number66000966
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose